Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONDITION LIMITE PERIODIQUE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 22 of 22

  • Page / 1

Export

Selection :

  • and

BEHAVIOUR OF A THERMODYNAMIC MODEL SYSTEM UNDER TIME-DEPENDENT PERIODIC BOUNDARY CONDITIONSBERRY RS; D'ISEP F; SERTORIO L et al.1982; NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA. SEZIONE C; ISSN 0390-5551; ITA; DA. 1982; VOL. 5; NO 3; PP. 332-358; ABS. ITA/RUS; BIBL. 8 REF.Article

ANALYTIC SOLUTION TO INVERSE HEAT CONDUCTION PROBLEMS WITH PERIODICITYFRANCE DM; CHIANG T.1980; J. HEAT TRANSFER; ISSN 0022-1481; USA; DA. 1980; VOL. 102; NO 3; PP. 579-581; BIBL. 5 REF.Article

DETERMINATION OF THERMAL WAVE DISTRIBUTIONS BY THE FINITE ELEMENT METHOD.MIKHAILOV MD; COMINI G; DEL GIUDICE S et al.1977; INTERNATION. J. HEAT MASS TRANSFER; G.B.; DA. 1977; VOL. 20; NO 3; PP. 195-200; ABS. FR. ALLEM. RUSSE; BIBL. 10 REF.Article

STABILITE D'UNE COUCHE POREUSE HORIZONTALE SOUMISE A DES CONDITIONS AUX LIMITES PERIODIQUES. = STABILITY OF A HORIZONTAL PORORE LAYER UNDER PERIODICAL BOUNDARY CONDITIONSCALTAGIRONE JP.1976; INTERNATION. J. HEAT MASS TRANSFER; G.B.; DA. 1976; VOL. 19; NO 8; PP. 815-820; ABS. ALLEM. RUSSE; BIBL. 15 REF.Article

On the survival probability of a random walk in a finite lattice with a single trapWEISS, G. H; HAVLIN, S; BUNDE, A et al.Journal of statistical physics. 1985, Vol 40, Num 1-2, pp 191-199, issn 0022-4715Article

Comment on a paper by G.H. Weiss, S. Havlin, and A. BundeDEN HOLLANDER, W. T. F.Journal of statistical physics. 1985, Vol 40, Num 1-2, pp 201-204, issn 0022-4715Article

Viscous-fingering experiments with periodic boundary conditionsZHAO, H; MAHER, J. V.Physical review. A, Atomic, molecular, and optical physics. 1990, Vol 42, Num 10, pp 5894-5897Article

Structure function, susceptibility and correlation lengths at critical points for infinite strips with periodic boundary conditionsHENTSCHKE, R; KLEBAN, P; AKINCI, G et al.Journal of physics. A, mathematical and general. 1986, Vol 19, Num 16, pp 3353-3359, issn 0305-4470Article

On solutions and higher moments for the linear Boltzmann equation with infinite-range forcesPETTERSSON, R.IMA journal of applied mathematics. 1987, Vol 38, Num 2, pp 151-166, issn 0272-4960Article

Line relaxation for spectral multigrid methodsHEINRICHS, W.Journal of computational physics (Print). 1988, Vol 77, Num 1, pp 166-182, issn 0021-9991Article

PBVP of volterra integro-differential equationsYU-BO CHEN; SHOUCHUAN HU.Applicable analysis (Print). 1986, Vol 22, Num 2, pp 133-137, issn 0003-6811Article

Path integral on non-simply connected space and problem with zero boundary conditionHOANG NGOC LONG.Canadian journal of physics (Print). 1992, Vol 70, Num 5, pp 375-378, issn 0008-4204Article

Driven nonequilibrium lattice systems with shifted periodic boundary conditionsVALLES, J. L; LEUNG, K.-T; ZIA, R. K. P et al.Journal of statistical physics. 1989, Vol 56, Num 1-2, pp 43-58, issn 0022-4715, 16 p.Article

Remarks on periodic boundary value problems of first order discrete systemsWANG, Y.-M; AGARWAL, R. P.International journal of computer mathematics. 2000, Vol 73, Num 4, pp 493-502, issn 0020-7160Article

Une méthode de pénalisation pour la résolution d'équations aux dérivées partielles avec conditions de périodicité = A penality method for solving partial differential equations with boundary periodic conditionsLAYDI, M. R.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 3, pp 339-342, issn 0764-4442Article

Ground-state energy for a one-dimensional system of charged bosonsCRAIG, T. W; KIANG, D; NIEGAWA, A et al.Physical review. A. 1992, Vol 46, Num 5, pp 2271-2276, issn 1050-2947Article

Exponential averaging for Hamiltonian evolution equationsMATTHIES, Karsten; SCHEEL, Arnd.Transactions of the American Mathematical Society. 2003, Vol 355, Num 2, pp 747-773, issn 0002-9947, 27 p.Article

An investigation of finite-size scaling for systems with long-range interaction : the spherical modelBRANKOV, J. G; TONCHEV, N. S.Journal of statistical physics. 1990, Vol 59, Num 5-6, pp 1431-1450, issn 0022-4715, 20 p.Article

Finite size corrections for one-dimensional interacting fermions with small spin flippingSU, H; LIU, Y.-M; PU, F.-C et al.Physics letters. A. 1992, Vol 163, Num 4, pp 250-253, issn 0375-9601Article

Global existence of solutions to the derivative 2D Ginzburg-Landau equationYONGSHENG LI; BOLING GUO.Journal of mathematical analysis and applications. 2000, Vol 249, Num 2, pp 412-432, issn 0022-247XArticle

Boundary penalty finite element methods for blending surfaces. II : Biharmonic equationsLI, Z.-C.Journal of computational and applied mathematics. 1999, Vol 110, Num 1, pp 155-176, issn 0377-0427Article

Homogenization of a spectral problem for a pile foundation structureAGANOVIC, I; DELINIC, K; TUTEK, Z et al.Mathematical methods in the applied sciences. 1997, Vol 20, Num 12, pp 979-988, issn 0170-4214Article

  • Page / 1